# SDR MALA964963

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE PASSENGER DOOR SKIN AT FORWARD AND AFT HINGE CUT OUT CHAFFED AND DAMAGED.  COMPLETED REPAIR BY REMOVING DAMAGED AREAS AND WET INSTALLING REPAIR DOUBLERS IAW ARP 52-10-8701 DATED 2/13/87.  (M)
